# SDR AWXA200300504

- Difficulty date: May 7, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 43,090 hours, 19,603 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK THE LT EMERGENCY ESCAPE SLIDE ARMED LIGHT WOULD NOT COME ON WITH THE FORWARD OR AFT OVER WING EXIT DOOR HANDLES OPEN AND BOTH EXITS ARMED. MAINTENANCE TROUBLESHOT SYSTEM USING A320 ASM 52-73-00 AND FOUND A WIRE BROKEN AT TERMINAL A OF LT EMERGENCY EXIT SLIDE ARMED CONNECTOR (2WN2). RE-TERMINATED WIRE IAW ESPM 20-48-21, PG. 12-22. OPERATIONAL CHECK WAS GOOD IAW AMM TASK 52-73-00-710-002.
